# SDR DALA13012869013

- Difficulty date: March 11, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 49,818 hours, 39,745 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, TAILCONE UPPER LT BAYONET BRACKET WAS FOUND CRACKED.  REMOVED, FABRICATED, HEAT TREATED, PRIMED AND INSTALLED BRACKET IAW DWG 9911957.
